It is currently Sun Aug 20, 2017 7:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Getting started...
PostPosted: Wed Nov 05, 2008 10:00 pm 
Offline
New Poster
New Poster

Joined: Sat Nov 01, 2008 1:28 am
Posts: 2
On day 1, I felt fine. I was shocked to feel as well as I did.
Day 2 (yesterday) the day went smoothly, then that evening I had a hard time sleeping. Nothing terrible. I wasn't sure if i was being paranoid and worried about things to come.
And then today, day 3... not so good. It started with a really bad headache, so bad my eyes hurt. And feeling nauseous. I made myself eat some soup at lunch hoping to stop my headache. I called my dr and he told me to take another half dose. I felt a little better, but I wasn't expecting this to be a walk in the park. Now, I feel like poop. I had to stop while typing this so I could vomit. As soon as I got it out, I felt so much better, and hungry! I ate some scrambled eggs and now I feel great. What is going on?!?!?!?! I have kept this whole thing a secret from everyone I know and it's hard not being able to talk to someone about everything I am feeling and all I am worried about. I don't know what to be expecting and I'm so scared I am going to mess up and end up in a place I don't want to be.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 07, 2008 12:52 am 
Offline
Average Poster
Average Poster

Joined: Tue Nov 04, 2008 1:23 am
Posts: 14
Well it sounds like you are doing just fine. I had the same problems with sleep the first few days, too. I still had a little bit of the shakes also, but in about a week to a few days, your body will start to adjust to the Suboxone. How many mg's are you on? Like your Dr. said, try taking a bit more of the Sub. I found that the more that gets into your system, the quicker it'll integrate and the better you'll feel.

Each time you take one, especially after switching over, you feel a little worse because the Sub is pushing everything else out and competing for nodes in your brain. But once the original opioid clears out and its all Sub, you'll start to feel much better.

I'd say to keep doing what you're doing - make yourself eat, no matter how bad you might feel. Drink lots of liquids, even if you can't, and just take it easy. Try doing something that takes your mind off of what you are going through - a good movie, a book, video game, hang out with your family, GF, etc. You're going through the worst part of it now, it sounds, but in a few days I think you'll really start to notice the difference.

Good luck and don't give up on yourself!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group